ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 2
Current Issue Archive Popular Article Ahead of Print

 
A Case of Myocardial İnfarction Developed After Paint Thinner Exposure [Anatol J Cardiol]
Anatol J Cardiol. 2003; 3(4): 363-365

A Case of Myocardial İnfarction Developed After Paint Thinner Exposure

Mutlu Vural1, Şennur Ünal Dayi2, Zeynep Tartan3, Hülya Kaşıkçıoğlu4, Ertan Ökmen5, Neşe Çam3
1Özel Avrupa Şafak Hastanesi Kardiyoloji Kliniği Gaziosmanpaşa-İstanbul, Türkiye
2Dr.Siyami Ersek Göğüs Kalp Damar Cerrahisi, Kardiyoloji Kliniği, İstanbul
3Dr. Siyami Ersek Gö¤üs Kalp Damar Cerrahisi Merkezi, İstanbul
4Department of Cardiology, Siyami Ersek Cardiovascular and Thoracic Surgery Center, İstanbul, Turkey
5Department of Cardiovascular Surgery, Siyami Ersek Thoracic and Cardiovascular Surgery Center, İstanbul, Turkey



Mutlu Vural, Şennur Ünal Dayi, Zeynep Tartan, Hülya Kaşıkçıoğlu, Ertan Ökmen, Neşe Çam. A Case of Myocardial İnfarction Developed After Paint Thinner Exposure. Anatol J Cardiol. 2003; 3(4): 363-365


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology